# SDR UPS05443827

- Difficulty date: January 13, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B048711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1560 TO 1580 AFT LT WINDOW FORGING REMOVED FOUND STR CORROSION.  CORROSION BLEND OUT 0.040 INCH BY 1" BY 5" EXCEED SRM LIMIT.  NEW STRINGER SEGMENT AND SPLICE ANGLE INSTALLED AS PER RS R-53-61-35239 AND ENGINEERING FILE NUMBER : 747-53-20222.
